# SDR ASAA2017080321527

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 30,762 hours, 10,287 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE LEFT HORIZONTAL STAB LOWER SKIN.  LOCATED INBD OF ROW OF FASTENERS HSS 157.10, 8.5 INCHES FWD OF T/E SPAR, .980" LONG.  ACFT GROUNDED.  REPAIRED THE LOWER SKIN IAW SRM 55-10-01-2R-11, AND SRM 51-40-02. ALODINED IAW  SRM 51-20-01, PRIMED IAW SOPM 20-44-04 & HFEC IAW NDTM 51-00-00.
